# SDR DALA2017072905851

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1060-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CARGO TRACK, BS 1060 - 1212, AFT CARGO BAY.  REPLACED IAW SRM 51-30-01, 51-30-02 AND 51-10-06.
